Discussions By Condition: Eye conditions

Should I worry or is it normal?

Posted In: Eye conditions 2 Replies
  • Posted By: ymartinez3
  • November 25, 2008
  • 08:43 PM

About a few months ago I began to notice dark stops and hair like lines in my vision, now there are more of them. But the scariest part I noticed yesterday. I saw something in the lens of my eye that looked like a worm or many little tiny cells (w/ a dark spot in the center of each compartment) linked together. I thought they were moving because they were two intertwined then uncoiled away from each other. Should I be worried. I have no symptoms in my eye.

Reply Flag this Discussion

2 Replies:

  • If you some something within the black of your eye, I would worry. You should especially worry if you've been in contact with animal fecal matter, dogs carry round worm and this can migrate to your eye.It could be ocular larva migrans. Your body won't deal with this well. I would call an optometrist immediately, and tell them you think you have this.
    nckmorris 53 Replies
    • November 26, 2008
    • 03:59 AM
    • 0
    Flag this Response
  • I found it! the threats and spots in my eye are called "eye floaters" which is normal but is you see a sudden increase in eye floaters you should get ur eyes checked because it can mean a more serious problem called "retinal detachment". But the treatments are scary....I will get my eyes checked but I'm not too concerned. For a moment there I thought it was tapeworm or fungus.:o
    ymartinez3 2 Replies
    • November 29, 2008
    • 05:06 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?